MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC - FREMONT (CE) ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749ILAB120CART0
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as: 2134265-2018-00109 and 2134265-2018-00110.It was reported that automatic pullback failure occurred.A 120v ilab ultrasound imaging system was used in conjunction with an opticross¿ imaging catheter and a pullback sled to view the target lesion.During the procedure, it was noticed that motordrive unit does not pullback.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.Device analysis revealed a very dirty lemo cable and defective clutch.When the pullback button was pressed, the unit did not move in the sled and showed the warning "215" which appeared when the clutch did not engage.By removing, the unit cases noted that the clutch gears were misaligned.The investigation conclusion isolated the failure to a specific component within a bsc system or assembly which contributed to the event; however the cause for the component failure is unknown.(b)(4).
 
Event or Problem Description
Same case as: 2134265-2018-00109 and 2134265-2018-00110.It was reported that automatic pullback failure occurred.A 120v ilab ultrasound imaging system was used in conjunction with an opticross imaging catheter and a pullback sled to view the target lesion.During the procedure, it was noticed that motordrive unit does not pullback.No patient complications were reported.

Brand Name
ILAB ULTRASOUND IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key7167141
Report Number2134265-2017-13304
Device Sequence Number1823011
Product Code OBJ
UDI-Device Identifier08714729810032
UDI-Public08714729810032
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K051679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749ILAB120CART0
Device Lot Number0000004372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2018
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/21/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1